Winter Storm, Teton & Gros Ventre Mountains
- When
- February 1, 12:00 AM MST to 8:00 AM MST
- Where
- Teton & Gros Ventre Mountains forecast zone
- Reported by
- Mesonet
- Coordinates
- 43.002, -109.948 (the zone’s center; the record gives no point)
Moderate to heavy snow associated with a winter storm that tracked from the Pacific Northwest through Idaho abated during the morning of February 1. Final snow totals reached eight inches in northern Star Valley and 16 to 18 inches in the western mountains.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RIW wrote it up.
Moderate to heavy snow associated with a winter storm that tracked from the Pacific Northwest through Idaho abated during the morning of February 1. Final snow totals reached eight inches in northern Star Valley and 16 to 18 inches in the western mountains. Information about the beginning of this event is contained in the January 2010 Storm Data publication.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jan 31, 2:46 PM MST, 9 hours 14 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 246 PM MST SUN JAN 31 2010 .SHORT TERM...TONIGHT THROUGH WEDNESDAY UPPER LOW SPINNING OVER SWRN MT NEAR FAR NWRN YNP ATTM. MOIST SW FLOW AND INCREASING ISENTROPIC UPGLIDE KEEPING STEADY SNOW OUT WEST. INTENSITY OF THE FORCING AND OVERALL LENGTH OF THE STORM PRECLUDE WIDESPREAD WARNING AMOUNTS SO THE WARNINGS WERE DOWNGRADED EARLIER TODAY TO ADVISORIES. THERE WILL A FEW AREAS THAT SEE WARNING AMOUNTS BUT IT LOOKS LIKE THE ZONES THEMSELVES WILL BE MORE IN THE ADVISORY CATEGORY. ALPINE WILL BE ONE OF THE SPOTS THAT WILL EASILY SEE WARNING AMOUNTS WITH 4.3 INCHES AS OF EARLY THIS AFTERNOON. WILL INDICATE A TOTAL OF 8 TO 10 INCHES THERE BUT ONLY 2 TO 4 INCHES FURTHER SOUTH. A FEW SPOTS IN THE HIGHER TETONS WILL ALSO LIKELY SEE MORE THAN A FOOT BUT 6 TO 12 INCHES WILL BE MORE OF AN AVERAGE. ALSO HIT SOUTH PASS HARDER WITH A FEW INCHES OF SNOW TONIGHT ALONG WITH SOME WIND AND BLOWING SNOW. THE FORCING TAPERS OFF OUT WEST LATER TONIGHT INTO MONDAY WITH SNOW INTENSITY LIKELY DECREASING IN MOST AREAS. FAVORED NW FLOW AREAS WILL SEE THE BEST SNOW TOWARDS THE TAIL END OF THIS SYSTEM. DOWNSLOPE DRYING IN THE CENTRAL ZONES WILL KEEP MOST OF THIS AREA DRY WITH A BETTER CHANCE OF SOME LIGHT SNOW IN THE LOWER ELEVATIONS OF THE NORTH. WEAK ISENTROPIC UPGLIDE OUT WEST MONDAY NIGHT AND TUESDAY MAY BE JUST ENOUGH TO KEEP LOW CLOUDS HANGING ON IN BETWEEN SYSTEMS. INVERSIONS SHOULD STEEPEN AGAIN BEGINNING MONDAY NIGHT WITH LESS CLOUDS AND MID LEVEL WARMING. BASINS AND VALLEYS WILL STRUGGLE ONCE AGAIN TUESDAY INTO WEDNESDAY TO WARM WHILE THE MTNS ACTUALLY SEE WARMER TEMPS. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY THE MAIN WEATHER MAKER IN THE EXTENDED TIME FRAME WILL BE THE LIKELIHOOD OF A TROUGH/COLD FRONTAL PASSAGE ON THURSDAY AND THURSDAY NIGHT. AN UPPER RIDGE OF HIGH PRESSURE IS EXPECTED TO BUILD IN NEXT WEEKEND. MEDIUM RANGE GLOBAL MODELS IN FAIR AGREEMENT THIS MORNING WITH SPLIT TROUGH MOVING ONTO WEST COAST WEDNESDAY WITH A NORTHERN PIECE OF ENERGY FROM THIS TROUGH MOVING ACROSS THE AREA THURSDAY NIGHT AND FRIDAY. A BLEND OF 00Z GFS AND ECMWF MOST CLOSELY MATCHES BEHAVIOR OF LAST FEW TROUGH PASSAGES...BRINGING A PIECE OF ENERGY INTO THE THE NORTHERN GREAT BASIN THURSDAY AND ACROSS NORTHERN WYOMING/SOUTHERN MONTANA THURSDAY NIGHT. BOTH ECMWF AND GEM AMPLIFY UPSTREAM RIDGE MORE ACROSS NORTHWEST U.S. BEHIND THIS SYSTEM RESULTING IN A STRONGER COLD FRONT PUSHING ACROSS THE NORTH AND EAST THURSDAY NIGHT. SNOWFALL CHANCES WILL INCREASE ACROSS THE WEST AHEAD OF THIS SYSTEM THURSDAY WITH THOSE CHANCES SPREADING ACROSS NORTHERN WYOMING THURSDAY NIGHT. UPPER RIDGE WILL BUILD INTO ROCKIES FRIDAY AND THROUGH THE WEEKEND IN RESPONSE TO NEXT TROUGH MOVING INTO EASTERN PACIFIC. ENERGY FROM THIS BEGINS TO EJECT INTO THE RIDGE AND BREAK IT DOWN LATE IN THE WEEKEND. THUS...MOSTLY DRY CONDITIONS TO PREVAIL FRIDAY AND SATURDAY WITH ABOVE NORMAL TEMPERATURES IN BETTER MIXED AREAS WHILE STEEP INVERSIONS OVER WESTERN VALLEYS AND LOWER CENTRAL BASINS KEEP TEMPERATURES ON THE COOL SIDE. CHANCES FOR SNOW INCREASE IN THE WEST SUNDAY. && .AVIATION... SNOW WILL CONTINUE IN WESTERN WYOMING OVERNIGHT GRADUALLY DIMINISHING MONDAY. EXPECT MVFR CIGS AND VSBYS WITH LCL IFR CONDITIONS ALONG WITH WIDESPREAD MOUNTAIN OBSCURATIONS. MVFR TO LCL IFR CIGS WILL PREVAIL OVER THE NORTH AND POSSIBLY INTO NATRONA COUNTY TONIGHT INTO MONDAY. SOME LIGHT SNOW IS POSSIBLE MAINLY IN THE MOUNTAINS. GUSTY SOUTHWEST TO WEST WINDS BETWEEN KRKS AND KCPR ARE EXPECTED. VFR CONDITIONS EXPECTED ELSEWHERE. && .FIRE WEATHER... UPPER LEVEL LOW OVER SOUTHWEST MONTANA WILL MOVE EAST OVERNIGHT WITH WIDESPREAD SNOW IN THE MOUNTAINS AND FAR WEST VALLEYS. AREAS OF SNOW WILL ALSO SPREAD ACROSS THE NORTHERN PORTION OF THE DISTRICT THIS EVENING. GUSTY SOUTHWEST WINDS WILL PREVAIL IN ACROSS THE RED DESERT AND NATRONA COUNTY AND ALSO ALONG THE EAST SLOPE OF THE ABSAROKA MOUNTAINS TONIGHT. SNOWFALL WILL DECREASE OUT WEST ON MONDAY AND GRADUALLY DECREASE IN COVERAGE INTO MONDAY NIGHT. BASIN AND VALLEY INVERSIONS WILL INTENSIFY AGAIN TUESDAY MORNING AS A WEAK UPPER LEVEL RIDGE MOVES IN. && .RIW WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 11 AM MST MONDAY WYZ023. WINTER WEATHER ADVISORY UNTIL 11 AM MST MONDAY WYZ025. WINTER WEATHER ADVISORY UNTIL 11 AM MST MONDAY WYZ027. WINTER WEATHER ADVISORY UNTIL 11 AM MST MONDAY WYZ024. WINTER WEATHER ADVISORY UNTIL 11 AM MST MONDAY WYZ013. WINTER WEATHER ADVISORY UNTIL 11 AM MST MONDAY WYZ012. WINTER WEATHER ADVISORY UNTIL 11 AM MST MONDAY WYZ001. && SHORT TERM...SKRBAC LONG TERM...AEM AVIATION...TWB FIRE WEATHER...SKRBAC
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1142 AM MST SUN JAN 31 2010 WYZ001>020-022>030-011200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 1142 AM MST SUN JAN 31 2010 ...WINTER WEATHER ADVISORIES ARE IN EFFECT MUCH OF WESTERN WYOMING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT A PACIFIC STORM SYSTEM WILL BRING SNOW ACROSS THE WESTERN MOUNTAINS AND VALLEYS THROUGH TONIGHT. SEE THE WINTER WEATHER ADVISORY PRODUCTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SIGNIFICANT SNOWFALL WILL CONTINUE UNTIL AROUND NOON ACROSS WESTERN WYOMING. HIGHWAYS WILL LIKELY REMAIN SLICK AND SNOW COVERED ACROSS WESTERN WYOMING MONDAY AFTERNOON WITH LIGHT SNOWFALL CONTINUING. TOTAL SNOWFALL WILL LIKELY RANGE FROM 6 TO 12 INCHES IN THE FAR WESTERN MOUNTAINS WITH 3 TO 7 INCHES ACROSS THE FAR WESTERN VALLEYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS. THANK YOU. TEAM RIVERTON
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
0805 PM MDT SUN JAN 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM SNOW CANYON 1 WSW 44.72N 110.51W
01/31/2010 E2.00 INCHES PARK WY MESONET
CANYON SNOTEL
0106 PM SNOW FOSSIL BUTTE 41.83N 110.77W
01/31/2010 M0.20 INCHES LINCOLN WY CO-OP OBSERVER
0107 PM SNOW COKEVILLE 6N 42.16N 110.98W
01/31/2010 M0.50 INCHES LINCOLN WY PUBLIC
0108 PM SNOW DANIEL 6NNW 42.93N 110.13W
01/31/2010 M0.20 INCHES SUBLETTE WY PUBLIC
0108 PM SNOW MOOSE 43.65N 110.71W
01/31/2010 M1.00 INCHES TETON WY PUBLIC
0109 PM SNOW THAYNE 5NNE 42.99N 110.97W
01/31/2010 M0.30 INCHES LINCOLN WY TRAINED SPOTTER
0110 PM SNOW JACKSON 5NW 43.53N 110.85W
01/31/2010 M1.00 INCHES TETON WY TRAINED SPOTTER
0111 PM SNOW TETON VILLAGE 1.6 SW 43.59N 110.79W
01/31/2010 M1.00 INCHES TETON WY TRAINED SPOTTER
0115 PM SNOW BONDURANT 43.20N 110.41W
01/31/2010 M4.00 INCHES SUBLETTE WY PUBLIC
0118 PM SNOW JACKSON HOLE-SUMMIT 43.59N 110.85W
01/31/2010 M4.00 INCHES TETON WY PARK/FOREST SRVC
0800 PM SNOW DUBOIS 23 NW 43.73N 110.01W
01/31/2010 M2.00 INCHES FREMONT WY BTAVAL
BROOKS LAKE LODGE
0654 PM SNOW PINEDALE 42.86N 109.86W
01/31/2010 M0.50 INCHES SUBLETTE WY PUBLIC
0655 PM SNOW AFTON 42.72N 110.93W
01/31/2010 M4.00 INCHES LINCOLN WY PUBLIC
0655 PM SNOW AFTON 42.72N 110.93W
01/31/2010 M4.00 INCHES LINCOLN WY TRAINED SPOTTER
0656 PM SNOW DANIEL 8N 42.98N 110.07W
01/31/2010 M1.75 INCHES SUBLETTE WY TRAINED SPOTTER
0656 PM SNOW CORA 2N 42.96N 109.99W
01/31/2010 M2.00 INCHES SUBLETTE WY TRAINED SPOTTER
0656 PM SNOW JACKSON 43.47N 110.75W
01/31/2010 M2.50 INCHES TETON WY TRAINED SPOTTER
0657 PM HEAVY SNOW ALPINE 43.18N 111.03W
01/31/2010 M6.00 INCHES LINCOLN WY TRAINED SPOTTER
0657 PM SNOW BEDFORD 2N 42.92N 110.93W
01/31/2010 M3.50 INCHES LINCOLN WY TRAINED SPOTTER
0657 PM SNOW BEDFORD 3SE 42.87N 110.90W
01/31/2010 M1.50 INCHES LINCOLN WY CO-OP OBSERVER
0658 PM SNOW COKEVILLE 12S 41.91N 110.98W
01/31/2010 M1.00 INCHES LINCOLN WY PUBLIC
0658 PM SNOW COKEVILLE 5S 42.01N 110.94W
01/31/2010 M0.50 INCHES LINCOLN WY PUBLIC
0659 PM SNOW COKEVILLE 42.08N 110.95W
01/31/2010 M1.00 INCHES LINCOLN WY TRAINED SPOTTER
0701 PM HEAVY SNOW JACKSON 9.9 NNW 43.60N 110.85W
01/31/2010 M8.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-RAYMER
0702 PM HEAVY SNOW JACKSON 9.3 NNW 43.59N 110.84W
01/31/2010 M6.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-MID
0702 PM SNOW JACKSON 8.6 NNW 43.58N 110.85W
01/31/2010 M3.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-BASE
0702 PM HEAVY SNOW THAYNE 14.3 E 42.87N 110.71W
01/31/2010 M7.00 INCHES LINCOLN WY BTAVAL
BOX Y RANCH
0703 PM SNOW THAYNE 17.2 E 42.97N 110.61W
01/31/2010 M5.00 INCHES LINCOLN WY BTAVAL
BLIND BULL SUMMIT
0703 PM SNOW ALTA 1NNW 43.77N 111.03W
01/31/2010 M1.00 INCHES TETON WY CO-OP OBSERVER
0705 PM SNOW TETON VILLAGE 1ENE 43.59N 110.80W
01/31/2010 M4.50 INCHES TETON WY TRAINED SPOTTER
0705 PM HEAVY SNOW WILSON 43.49N 110.87W
01/31/2010 M6.00 INCHES TETON WY TRAINED SPOTTER
0744 PM SNOW SOUTH ENTRANCE 5 N 44.21N 110.67W
01/31/2010 E5.00 INCHES TETON WY MESONET
LEWIS LAKE DIVIDE SNOTEL
0745 PM SNOW PAHASKA 10 W 44.48N 110.16W
01/31/2010 E2.00 INCHES PARK WY MESONET
SYLVAN LAKE SNOTEL
0745 PM SNOW OLD FAITHFUL 14 ESE 44.37N 110.58W
01/31/2010 E3.00 INCHES TETON WY MESONET
THUMB DIVIDE SNOTEL
0746 PM SNOW MORAN JUNCTION 25 NE 44.15N 110.22W
01/31/2010 E5.00 INCHES TETON WY MESONET
TWO OCEAN PLATEAU SNOTEL
0747 PM SNOW CLARK 21 W 44.94N 109.57W
01/31/2010 E2.00 INCHES PARK WY MESONET
BEARTOOTH LAKE SNOTEL
0747 PM SNOW WAPITI 19 WSW 44.38N 109.79W
01/31/2010 E2.00 INCHES PARK WY MESONET
BLACKWATER SNOTEL
0747 PM SNOW PAHASKA 14 NE 44.65N 109.78W
01/31/2010 E1.00 INCHES PARK WY MESONET
EVENING STAR SNOTEL
0748 PM SNOW PAHASKA 16 N 44.73N 109.91W
01/31/2010 E2.00 INCHES PARK WY MESONET
PARKER PEAK SNOTEL
0748 PM SNOW CLARK 26 WSW 44.80N 109.66W
01/31/2010 E1.00 INCHES PARK WY MESONET
WOLVERINE SNOTEL
0748 PM SNOW CODY 56 SW 43.93N 109.82W
01/31/2010 E2.00 INCHES PARK WY MESONET
YOUNTS PEAK SNOTEL
0749 PM SNOW DUBOIS 25 NW 43.75N 110.06W
01/31/2010 E3.00 INCHES TETON WY MESONET
TOGWOTEE PASS SNOTEL
0749 PM SNOW SNAKE RIVER STN SNOTEL 44.13N 110.67W
01/31/2010 E4.00 INCHES TETON WY MESONET
SNAKE RIVER STN SNOTEL
0750 PM SNOW JACKSON 8 WNW 43.52N 110.91W
01/31/2010 E5.00 INCHES TETON WY MESONET
PHILLIPS BENCH SNOTEL
0750 PM SNOW BONDURANT 20 NE 43.39N 110.13W
01/31/2010 E4.00 INCHES TETON WY MESONET
GROS VENTRE SUMMIT SNOTEL
0750 PM HEAVY SNOW ALTA 6 ENE 43.78N 110.93W
01/31/2010 E6.00 INCHES TETON WY MESONET
GRAND TARGHEE SNOTEL
0750 PM HEAVY SNOW SOUTH ENTRANCE 8 W 44.13N 110.83W
01/31/2010 E6.00 INCHES TETON WY MESONET
GRASSY LAKE SNOTEL
0751 PM SNOW BONDURANT 10 N 43.34N 110.43W
01/31/2010 E5.00 INCHES TETON WY MESONET
GRANITE CREEK SNOTEL
0751 PM SNOW MORAN JUNCTION 8 NNE 43.95N 110.45W
01/31/2010 E3.00 INCHES TETON WY MESONET
BASE CAMP SNOTEL
0751 PM SNOW BONDURANT 12 ESE 43.13N 110.20W
01/31/2010 E2.00 INCHES SUBLETTE WY MESONET
EAST RIM DIVIDE SNOTEL
0752 PM HEAVY SNOW AFTON 8 NE 42.82N 110.84W
01/31/2010 E7.00 INCHES LINCOLN WY MESONET
WILLOW CREEK SNOTEL
0752 PM SNOW AFTON 17 E 42.76N 110.59W
01/31/2010 E5.00 INCHES SUBLETTE WY MESONET
TRIPLE PEAK SNOTEL
0752 PM SNOW BIG PINEY 21 W 42.49N 110.53W
01/31/2010 E4.00 INCHES SUBLETTE WY MESONET
SNIDER BASIN SNOTEL
0752 PM HEAVY SNOW AFTON 15 S 42.51N 110.91W
01/31/2010 E6.00 INCHES LINCOLN WY MESONET
SALT RIVER SUMMIT SNOTEL
0752 PM HEAVY SNOW AFTON 19 SE 42.53N 110.66W
01/31/2010 E6.00 INCHES LINCOLN WY MESONET
SPRING CREEK DIVIDE SNOTEL
0753 PM HEAVY SNOW COKEVILLE 15 NNE 42.27N 110.81W
01/31/2010 E7.00 INCHES LINCOLN WY MESONET
KELLEY RANGER STATION SNOTEL
0754 PM HEAVY SNOW KEMMERER 36 N 42.30N 110.68W
01/31/2010 E7.00 INCHES LINCOLN WY MESONET
INDIAN CREEK SNOTEL
0754 PM SNOW KEMMERER 26 N 42.15N 110.68W
01/31/2010 E5.00 INCHES LINCOLN WY MESONET
HAMS FORK SNOTEL
0754 PM HEAVY SNOW AFTON 8 SE 42.65N 110.81W
01/31/2010 E6.00 INCHES LINCOLN WY MESONET
COTTONWOOD CREEK SNOTEL
0754 PM HEAVY SNOW BONDURANT 19 SW 42.96N 110.61W
01/31/2010 E7.00 INCHES LINCOLN WY MESONET
BLIND BULL SUMMIT SNOTEL
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
1040 PM MDT SUN JAN 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM SNOW CANYON 1 WSW 44.72N 110.51W
01/31/2010 E2.00 INCHES PARK WY MESONET
CANYON SNOTEL
0106 PM SNOW FOSSIL BUTTE 41.83N 110.77W
01/31/2010 M0.20 INCHES LINCOLN WY CO-OP OBSERVER
0107 PM SNOW COKEVILLE 6N 42.16N 110.98W
01/31/2010 M0.50 INCHES LINCOLN WY PUBLIC
0108 PM SNOW DANIEL 6NNW 42.93N 110.13W
01/31/2010 M0.20 INCHES SUBLETTE WY PUBLIC
0108 PM SNOW MOOSE 43.65N 110.71W
01/31/2010 M1.00 INCHES TETON WY PUBLIC
0109 PM SNOW THAYNE 5NNE 42.99N 110.97W
01/31/2010 M0.30 INCHES LINCOLN WY TRAINED SPOTTER
0110 PM SNOW JACKSON 5NW 43.53N 110.85W
01/31/2010 M1.00 INCHES TETON WY TRAINED SPOTTER
0111 PM SNOW TETON VILLAGE 1.6 SW 43.59N 110.79W
01/31/2010 M1.00 INCHES TETON WY TRAINED SPOTTER
0115 PM SNOW BONDURANT 43.20N 110.41W
01/31/2010 M4.00 INCHES SUBLETTE WY PUBLIC
0118 PM SNOW JACKSON HOLE-SUMMIT 43.59N 110.85W
01/31/2010 M4.00 INCHES TETON WY PARK/FOREST SRVC
0654 PM SNOW PINEDALE 42.86N 109.86W
01/31/2010 M0.50 INCHES SUBLETTE WY PUBLIC
0655 PM SNOW AFTON 42.72N 110.93W
01/31/2010 M4.00 INCHES LINCOLN WY PUBLIC
0655 PM SNOW AFTON 42.72N 110.93W
01/31/2010 M4.00 INCHES LINCOLN WY TRAINED SPOTTER
0656 PM SNOW DANIEL 8N 42.98N 110.07W
01/31/2010 M1.75 INCHES SUBLETTE WY TRAINED SPOTTER
0656 PM SNOW CORA 2N 42.96N 109.99W
01/31/2010 M2.00 INCHES SUBLETTE WY TRAINED SPOTTER
0656 PM SNOW JACKSON 43.47N 110.75W
01/31/2010 M2.50 INCHES TETON WY TRAINED SPOTTER
0657 PM SNOW BEDFORD 2N 42.92N 110.93W
01/31/2010 M3.50 INCHES LINCOLN WY TRAINED SPOTTER
0657 PM SNOW BEDFORD 3SE 42.87N 110.90W
01/31/2010 M1.50 INCHES LINCOLN WY CO-OP OBSERVER
0658 PM SNOW COKEVILLE 12S 41.91N 110.98W
01/31/2010 M1.00 INCHES LINCOLN WY PUBLIC
0658 PM SNOW COKEVILLE 5S 42.01N 110.94W
01/31/2010 M0.50 INCHES LINCOLN WY PUBLIC
0659 PM SNOW COKEVILLE 42.08N 110.95W
01/31/2010 M1.00 INCHES LINCOLN WY TRAINED SPOTTER
0703 PM SNOW ALTA 1NNW 43.77N 111.03W
01/31/2010 M1.00 INCHES TETON WY CO-OP OBSERVER
0705 PM SNOW TETON VILLAGE 1ENE 43.59N 110.80W
01/31/2010 M4.50 INCHES TETON WY TRAINED SPOTTER
0705 PM HEAVY SNOW WILSON 43.49N 110.87W
01/31/2010 M6.00 INCHES TETON WY TRAINED SPOTTER
0744 PM SNOW SOUTH ENTRANCE 5 N 44.21N 110.67W
01/31/2010 E5.00 INCHES TETON WY MESONET
LEWIS LAKE DIVIDE SNOTEL
0745 PM SNOW PAHASKA 10 W 44.48N 110.16W
01/31/2010 E2.00 INCHES PARK WY MESONET
SYLVAN LAKE SNOTEL
0745 PM SNOW OLD FAITHFUL 14 ESE 44.37N 110.58W
01/31/2010 E3.00 INCHES TETON WY MESONET
THUMB DIVIDE SNOTEL
0746 PM SNOW MORAN JUNCTION 25 NE 44.15N 110.22W
01/31/2010 E5.00 INCHES TETON WY MESONET
TWO OCEAN PLATEAU SNOTEL
0747 PM SNOW CLARK 21 W 44.94N 109.57W
01/31/2010 E2.00 INCHES PARK WY MESONET
BEARTOOTH LAKE SNOTEL
0747 PM SNOW WAPITI 19 WSW 44.38N 109.79W
01/31/2010 E2.00 INCHES PARK WY MESONET
BLACKWATER SNOTEL
0747 PM SNOW PAHASKA 14 NE 44.65N 109.78W
01/31/2010 E1.00 INCHES PARK WY MESONET
EVENING STAR SNOTEL
0748 PM SNOW PAHASKA 16 N 44.73N 109.91W
01/31/2010 E2.00 INCHES PARK WY MESONET
PARKER PEAK SNOTEL
0748 PM SNOW CLARK 26 WSW 44.80N 109.66W
01/31/2010 E1.00 INCHES PARK WY MESONET
WOLVERINE SNOTEL
0748 PM SNOW CODY 56 SW 43.93N 109.82W
01/31/2010 E2.00 INCHES PARK WY MESONET
YOUNTS PEAK SNOTEL
0749 PM SNOW DUBOIS 25 NW 43.75N 110.06W
01/31/2010 E3.00 INCHES TETON WY MESONET
TOGWOTEE PASS SNOTEL
0749 PM SNOW SNAKE RIVER STN SNOTEL 44.13N 110.67W
01/31/2010 E4.00 INCHES TETON WY MESONET
SNAKE RIVER STN SNOTEL
0750 PM SNOW JACKSON 8 WNW 43.52N 110.91W
01/31/2010 E5.00 INCHES TETON WY MESONET
PHILLIPS BENCH SNOTEL
0750 PM SNOW BONDURANT 20 NE 43.39N 110.13W
01/31/2010 E4.00 INCHES TETON WY MESONET
GROS VENTRE SUMMIT SNOTEL
0750 PM HEAVY SNOW ALTA 6 ENE 43.78N 110.93W
01/31/2010 E6.00 INCHES TETON WY MESONET
GRAND TARGHEE SNOTEL
0750 PM HEAVY SNOW SOUTH ENTRANCE 8 W 44.13N 110.83W
01/31/2010 E6.00 INCHES TETON WY MESONET
GRASSY LAKE SNOTEL
0751 PM SNOW BONDURANT 10 N 43.34N 110.43W
01/31/2010 E5.00 INCHES TETON WY MESONET
GRANITE CREEK SNOTEL
0751 PM SNOW MORAN JUNCTION 8 NNE 43.95N 110.45W
01/31/2010 E3.00 INCHES TETON WY MESONET
BASE CAMP SNOTEL
0751 PM SNOW BONDURANT 12 ESE 43.13N 110.20W
01/31/2010 E2.00 INCHES SUBLETTE WY MESONET
EAST RIM DIVIDE SNOTEL
0752 PM HEAVY SNOW AFTON 8 NE 42.82N 110.84W
01/31/2010 E7.00 INCHES LINCOLN WY MESONET
WILLOW CREEK SNOTEL
0752 PM SNOW AFTON 17 E 42.76N 110.59W
01/31/2010 E5.00 INCHES SUBLETTE WY MESONET
TRIPLE PEAK SNOTEL
0752 PM SNOW BIG PINEY 21 W 42.49N 110.53W
01/31/2010 E4.00 INCHES SUBLETTE WY MESONET
SNIDER BASIN SNOTEL
0752 PM HEAVY SNOW AFTON 15 S 42.51N 110.91W
01/31/2010 E6.00 INCHES LINCOLN WY MESONET
SALT RIVER SUMMIT SNOTEL
0752 PM HEAVY SNOW AFTON 19 SE 42.53N 110.66W
01/31/2010 E6.00 INCHES LINCOLN WY MESONET
SPRING CREEK DIVIDE SNOTEL
0753 PM HEAVY SNOW COKEVILLE 15 NNE 42.27N 110.81W
01/31/2010 E7.00 INCHES LINCOLN WY MESONET
KELLEY RANGER STATION SNOTEL
0754 PM HEAVY SNOW KEMMERER 36 N 42.30N 110.68W
01/31/2010 E7.00 INCHES LINCOLN WY MESONET
INDIAN CREEK SNOTEL
0754 PM SNOW KEMMERER 26 N 42.15N 110.68W
01/31/2010 E5.00 INCHES LINCOLN WY MESONET
HAMS FORK SNOTEL
0754 PM HEAVY SNOW AFTON 8 SE 42.65N 110.81W
01/31/2010 E6.00 INCHES LINCOLN WY MESONET
COTTONWOOD CREEK SNOTEL
0754 PM HEAVY SNOW BONDURANT 19 SW 42.96N 110.61W
01/31/2010 E7.00 INCHES LINCOLN WY MESONET
BLIND BULL SUMMIT SNOTEL
0800 PM SNOW DUBOIS 23 NW 43.73N 110.01W
01/31/2010 M2.00 INCHES FREMONT WY BTAVAL
BROOKS LAKE LODGE
0819 PM SNOW THAYNE 1SE 42.90N 110.98W
01/31/2010 M4.50 INCHES LINCOLN WY PUBLIC
1013 PM HEAVY SNOW JACKSON 9.3 NNW 43.59N 110.84W
01/31/2010 M7.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-MID
1014 PM HEAVY SNOW JACKSON 9.9 NNW 43.60N 110.85W
01/31/2010 M12.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-RAYMER
1014 PM SNOW JACKSON 8.6 NNW 43.58N 110.85W
01/31/2010 M3.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-BASE
1017 PM HEAVY SNOW THAYNE 14.3 E 42.87N 110.71W
01/31/2010 M12.00 INCHES LINCOLN WY BTAVAL
BOX Y RANCH
1017 PM HEAVY SNOW THAYNE 17.2 E 42.97N 110.61W
01/31/2010 M8.00 INCHES LINCOLN WY BTAVAL
BLIND BULL SUMMIT
1039 PM HEAVY SNOW ALPINE 43.18N 111.03W
01/31/2010 M8.75 INCHES LINCOLN WY TRAINED SPOTTER
&&The national radar mosaic for the moment the first event began.
3 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2010Every state in 2010This day in weather historyWarnings in Wyoming, February 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 205497, 205506, 205508.